My wife was operated for CABG a year back and is taking Carloc 3.125 mg and Cardace 2.5 mg twice a day, among other medicines. Presently sometimes her BP goes down to 100/60. Is it due to the above-mentioned tablets? Should the dose be halved for relief?
Welcome to icliniq.com.
I have gone through the reports (attachment removed to protect patient identity). Firstly, her heart function being low 25 to 30 percent, she has the tendency for low BP. So her BP will remain low. Over and above, Carloc (Carvedilol) and Cardace, both lower the BP. But, in her case, these medicines are necessary in order to prevent further decline in heart function. So, if she is not having symptoms like dizziness, excessive fatigue, they should be continued with the same dosing. Usually, more than 95 to 100 systolic is fine if not symptomatic.
Thank you doctor,
But she gets perspiration and weakness. What should be done if BP is 90/60 or even lower?
Welcome back to icliniq.com.
In that case, Cardace should be without that particular time and BP is still too low, then both. For that, it is better to have a gap of 1 to 2 hours between these two medicines. And if frequently, her BP is staying this much low then you should discuss regarding the reduction of Cardace dose to once a day.
Another reason for these symptoms could be a low pulse rate which may occur with Carloc, so pulse rate should also be noted. Anything more than 55 per minute is fine for her. If it is low then needs Carloc reduction instead of Cardace.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. to do a lipid profile test and an ECG (electrocardiogram). Your blood pressure is too high at 190/115 mmHg. You risk organ damage with this level of blood pressure.I usually prescribe a combination of beta-blockers, diuretics, and statins dependin... Read fullMy blood pressure is up to 197/100. My doctor keeps giving me Bystolic. Is that safe?
My labia seems very stiff lately. I felt a lot of discharge and when I cleaned up I noticed it felt very stiff. It isn't painful and I have no bumps or anything. I believe I'm pregnant but I haven't tested yet. I would start my period in the next few... Read fullWhat could be the reason for breathlessness after CABG?
My labia seems very stiff lately. I felt a lot of discharge and when I cleaned up I noticed it felt very stiff. It isn't painful and I have no bumps or anything. I believe I'm pregnant but I haven't tested yet. I would start my period in the next few... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now